← Search

Econometrica Vol. 45 No. 5 1977

The Asymptotic Properties of a Maximum Likelihood Estimator for a Model of Markets in Disequilibrium

Michael J. Hartley; Parthasaradhi Mallela

Abstract

Michael J. Hartley, Parthasaradhi Mallela, The Asymptotic Properties of a Maximum Likelihood Estimator for a Model of Markets in Disequilibrium, Econometrica, Vol. 45, No. 5 (Jul., 1977), pp. 1205-1220

DOI
10.2307/1914068
Volume
45
Issue
5
Pages
1205
Sources
bibtex:phds-export.bib openalex crossref

Cite